Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 704, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 20, 2011, 3:05 PM CDT for Yalobusha County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 3:05 PM CDT (20:05 UTC)
- Expired
- Aug 20, 2011, 3:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 121 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2788 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS54 KMEG 202005
SVRMEG
MSC161-202045-
/O.NEW.KMEG.SV.W.0704.110820T2005Z-110820T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COFFEEVILLE...OR 14 MILES NORTHEAST OF GRENADA...AND MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTHEASTERN YALOBUSHA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3387 8975 3401 8978 3402 8953 3390 8950
3387 8951 3386 8967
TIME...MOT...LOC 2005Z 337DEG 9KT 3392 8964
$$2 follow-up statements
556
WWUS54 KMEG 202026
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CDT SAT AUG 20 2011
MSC161-202045-
/O.CON.KMEG.SV.W.0704.000000T0000Z-110820T2045Z/
YALOBUSHA MS-
326 PM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN YALOBUSHA COUNTY...
AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GUMS...OR 13 MILES NORTHEAST OF GRENADA...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRYANT...
GUMS...SPEARMAN...TYSON AND BENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3387 8975 3394 8977 3396 8952 3394 8951
3388 8951 3387 8951 3386 8967
TIME...MOT...LOC 2026Z 337DEG 9KT 3387 8962
$$081
WWUS54 KMEG 202035
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT SAT AUG 20 2011
MSC161-202046-
/O.EXP.KMEG.SV.W.0704.000000T0000Z-110820T2045Z/
YALOBUSHA MS-
335 PM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YALOBUSHA COUNTY
WILL EXPIRE AT 345 PM CDT...
AT 336 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3387 8975 3394 8977 3396 8952 3394 8951
3388 8951 3387 8951 3386 8967
TIME...MOT...LOC 2036Z 337DEG 9KT 3385 8961
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:58 PM CDT, 7 minutes earlier.
Area forecast discussion, Aug 20, 2:58 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT SAT AUG 20 2011
.DISCUSSION...
A COLD FRONT WITH AN ASSOCIATED UPPER LEVEL SHORTWAVE WILL MOVE INTO
THE MIDSOUTH TONIGHT AND PRODUCE SHOWERS AND THUNDERSTORMS.
CURRENTLY...REMNANTS FROM AN OVERNIGHT MCS CONTINUE TO PUSH
SOUTHEAST THROUGH NORTH MISSISSIPPI. THERE MAY BE A BREAK IN THE
ACTIVITY FOR FOR A FEW HOURS BEFORE THE NEXT ROUND ASSOCIATED WITH
THE FRONT MOVES INTO THE AREA. SKIES WILL BE MOSTLY CLOUDY WITH LOWS
IN THE LOWER TO MID 70S.
SUNDAY...FRONT WILL CONTINUE TO PUSH SOUTH THROUGH THE CWA. SHOWERS
AND THUNDERSTORMS WILL LIKELY BE ONGOING AS THE DAY BEGINS. EXPECT
ACTIVITY TO WEAKEN AND THEN REDEVELOP DURING THE AFTERNOON HOURS.
CLOUDS AND RAIN WILL KEEP TEMPERATURES IN THE UPPER 80S TO LOWER 90S.
SUNDAY NIGHT...SOME LINGERING SHOWERS AND THUNDERSTORMS MAY CONTINUE
INTO SUNDAY EVENING ACROSS PORTIONS OF EAST-CENTRAL ARKANSAS AND
NORTH MISSISSIPPI BUT BY MIDNIGHT DRY CONDITIONS SHOULD PREVAIL AS
SFC HIGH PRESSURE BUILDS INTO THE REGION. LOWS WILL BE COOLER WITH
READINGS IN THE MID 60S TO LOWER 70S.
MONDAY...SFC HIGH PRESSURE WILL REMAIN OVER THE CWA. COOL AND DRY
CONDITIONS WILL PERSIST ACROSS THE AREA. HIGHS WILL BE IN THE UPPER
80S TO LOWER 90S.
MONDAY NIGHT THROUGH WEDNESDAY...THE MIDSOUTH WILL AGAIN BE
POSITIONED IN NORTHWEST FLOW ALOFT. EXPECT AN ACTIVE PERIOD...WITH
ONE DISTURBANCE AFTER ANOTHER MOVING THROUGH THE CWA. SEVERAL ROUNDS
OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE INTO THE AREA AS
A RESULT. EXPECT AT LEAST 30-50 POPS DURING THIS TIME FRAME. HIGHS
WILL BE IN THE MID 80S TO LOWER 90S WITH LOWS IN THE UPPER 60S TO
MID 70S.
BY THURSDAY INTO EARLY NEXT WEEKEND...UPPER RIDGE BEGINS TO REBUILD
OVER THE AREA. THERE MAY STILL BE SOME DIURNAL CONVECTION TO WARRANT
20 POPS ESPECIALLY ON THURSDAY. WARMER TEMPERATURES WILL MOVE INTO
THE AREA. HIGHS WILL BE IN THE LOWER TO MID 90S WITH LOWS IN THE
LOWER TO MID 70S.
KRM
&&
.AVIATION...
18Z TAF SET
A SMALL COMPLEX OF THUNDERSTORMS IS CLEARING OUT OF THE KMEM AREA
AND MAY BE IMPACT KTUP IN A COUPLE OF HOURS. PUT A VCTS IN KTUP
STARTING AT 20Z BUT WILL NEED TO WATCH HOW THE COMPLEX EVOLVES.
AFTER THIS COMPLEX PUSHES OUT OR DISSIPATES CONDS SHOULD BE VFR
FOR SEVERAL HOURS BEFORE MORE CONVECTION DEVELOPS LATER THIS
EVENING AND OVERNIGHT IN RESPONSE TO ANOTHER UPPER LEVEL
DISTURBANCE CURRENTLY OVER KANSAS. LOOKS LIKE THE BEST CHANCE FOR
THUNDERSTORMS WILL BE ACROSS THE NORTHERN PARTS OF THE MID SOUTH
SO ADDED A TEMPO GROUP TO KMEM...KJBR AND KMKL FOR A LATE
NIGHT/EARLY MORNING MCS...BETWEEN 21/08Z AND 21/14Z. DEPENDING ON
THE AMOUNTS OF CLOUDS AND PRECIP THERE COULD BE SOME PATCHY FOG
AROUND AS WELL. THE BEST CHANCES WILL REMAIN NORTH OF KTUP SO
JUST PUT A VCTS THERE AFTER 21/12Z. WINDS WILL GENERALLY BE LIGHT
AND SOMEWHAT VARIABLE EXCEPT AROUND THUNDERSTORMS.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 91 74 93 / 60 60 10 10
MKL 73 89 68 90 / 60 60 10 10
JBR 75 88 71 92 / 60 50 10 10
TUP 75 93 73 95 / 20 40 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CROSS-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CALHOUN-COAHOMA-
LAFAYETTE-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.
TN...NONE.
&&Hazardous weather outlook, Aug 20, 4:42 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 442 AM CDT SAT AUG 20 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 442 AM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY HAS BEEN POSTED FROM LATE THIS MORNING UNTIL EARLY EVENING FOR PARTS OF EAST-CENTRAL ARKANSAS AND NORTH MISSISSIPPI. HEAT INDEX READINGS BETWEEN 105 AND 108 DEGREES ARE EXPECTED IN THIS AREA. A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAIN MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JCL
In the hours before
Special weather statement, Aug 20, 12:03 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 PM CDT SAT AUG 20 2011
ARZ036-MSZ001>003-007-008-TNZ048>050-088>090-201730-
CRITTENDEN AR-BENTON MS-TUNICA MS-TATE MS-MARSHALL MS-DE SOTO MS-
SHELBY TN-FAYETTE TN-HARDEMAN TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
1203 PM CDT SAT AUG 20 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 PM CDT FOR...
SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
WESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 6 MILES NORTHWEST OF WALLS TO 9 MILES EAST OF BRIGHTON
AT 1203 PM CDT...MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...CRITTENDEN...DESOTO...FAYETTE...HARDEMAN...
HAYWOOD...LAUDERDALE...MARSHALL...SHELBY...TATE...TIPTON AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...COLLIERVILLE...
CORDOVA...GERMANTOWN...HERNANDO...HOLLY SPRINGS...HORN LAKE...MIDTOWN
MEMPHIS...MILLINGTON...OLIVE BRANCH...SENATOBIA...SOUTHAVEN...T O
FULLER STATE PARK...WALL DOXEY STATE PARK AND WEST MEMPHIS...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES BRANDYWINE LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR
AND ROBCO LAKE.
&&
LAT...LON 3489 9046 3487 9043 3483 9042 3483 9041
3505 9040 3566 8947 3526 8903 3461 8939
3458 9046 3475 9045 3476 9046
TIME...MOT...LOC 1703Z 316DEG 33KT 3500 9019 3546 8956Special weather statement, Aug 20, 12:39 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT SAT AUG 20 2011
MSZ001>005-007-008-011>013-TNZ088>090-201830-
BENTON MS-TUNICA MS-TIPPAH MS-TATE MS-QUITMAN MS-PANOLA MS-
MARSHALL MS-LAFAYETTE MS-DE SOTO MS-ALCORN MS-SHELBY TN-FAYETTE TN-
HARDEMAN TN-
1239 PM CDT SAT AUG 20 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
NORTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES NORTH OF SLAYDEN TO
LITTLE TEXAS AT 1238 PM CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...BENTON...DESOTO...FAYETTE...HARDEMAN...
LAFAYETTE...MARSHALL...PANOLA...QUITMAN...SHELBY...TATE...TIPPAH AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE...
COLLIERVILLE...GERMANTOWN...HERNANDO...HOLLY SPRINGS...JOHN W KYLE
STATE PARK...OLIVE BRANCH...SENATOBIA AND WALL DOXEY STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES ARKABUTLA LAKE...HORN LAKE...HORSESHOE LAKE AND ROBCO
LAKE.
&&
LAT...LON 3417 9012 3458 9056 3532 8944 3501 8878
3499 8878 3498 8872
TIME...MOT...LOC 1738Z 308DEG 26KT 3500 8944 3459 9023
RRHLocal storm report, Aug 20, 12:41 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG LAKELAND 35.24N 89.73W
08/20/2011 SHELBY TN TRAINED SPOTTER
A FEW TREES WERE KNOCKED DOWN IN THE TOWN OF LAKELAND. 4
OR 5 POWER POLES WERE DOWN ALONG EVERGREEN STREET NEAR
CITY HALL.
&&
RRHLocal storm report, Aug 20, 12:50 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1250 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL COLLIERVILLE 35.06N 89.68W
08/20/2011 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL NEAR RALEIGH LAGRANGE AND COLLIERVILLE
ARLINGTON ROAD.
&&
RRHLocal storm report, Aug 20, 2:01 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
201 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL HOLLY SPRINGS 34.77N 89.44W
08/20/2011 E1.25 INCH MARSHALL MS TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL IN THE TOWN OF HOLLY
SPRINGS.
&&
RRHLocal storm report, Aug 20, 2:07 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
207 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST HOLLY SPRINGS 34.77N 89.44W
08/20/2011 E70.00 MPH MARSHALL MS TRAINED SPOTTER
POWER IS ALSO OUT...SPOTTER WAS NOT SURE IF POWER LINES
WERE DOWN.
0155 PM TSTM WND DMG OXFORD 34.36N 89.53W
08/20/2011 LAFAYETTE MS TRAINED SPOTTER
4 INCH LIMBS DOWN AT THE INTERSECTION OF CR 148 AND CR
102 JUST NORTH OF THE OXFORD AIRPORT.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:51 AM CDT | Heat Advisory | MEG | Calhoun, Coahoma, Lafayette, Panola, Quitman, Tallahatchie and 3 more | 16 hr |
| Aug 20, 12:03 PM CDT | Special Weather Statement | MEG | DeSoto, Marshall, Tate, Tunica | 27 min |
| Aug 20, 12:35 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 40 min |
| Aug 20, 12:39 PM CDT | Special Weather Statement | MEG | Benton, DeSoto, Marshall, Panola, Tate, Tunica | 51 min |
| Aug 20, 1:19 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Union | 41 min |
| Aug 20, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 22 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.